On an approximation method for solving quasilinear operator equations
Doklady Akademii Nauk, Tome 250 (1980) no. 2, pp. 291-295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_2_a7,
author = {Fam Ki An},
title = {On an approximation method for solving quasilinear operator equations},
journal = {Doklady Akademii Nauk},
pages = {291--295},
year = {1980},
volume = {250},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_2_a7/}
}
Fam Ki An. On an approximation method for solving quasilinear operator equations. Doklady Akademii Nauk, Tome 250 (1980) no. 2, pp. 291-295. http://geodesic.mathdoc.fr/item/DAN_1980_250_2_a7/